# SDR SWAA2025081491822

- Difficulty date: July 16, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241CF UPPER SKIN HAS AREAS OF PULLED STRANDS.  DUE TO EXTENSIVE DAMAGE, FLOOR PANEL 241CF WAS FABRICATED IAW SRM 53-00-50-2R-0.
